MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SPECTRUM WIRELESS BATTERY MODULE; PUMP, INFUSION

BAXTER HEALTHCARE CORPORATION SPECTRUM WIRELESS BATTERY MODULE; PUMP, INFUSION
Catalog Number 36010
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a spectrum wireless battery module did not work during testing in the biomedical service department.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.The device was not received for evaluation; therefore, a device analysis could not be completed.The device malfunction red battery screen and does not work does not affect the functionality or efficacy of the device.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SPECTRUM WIRELESS BATTERY MODULE
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MEDINA
711 park ave
medina NY 14103
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key18472229
Report Number1314492-2024-00022
Device Sequence Number6718798
Product Code FRN
UDI-Device Identifier00085412718378
UDI-Public(01)00085412718378
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K222048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number36010
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer03/01/2024
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date03/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown